# SDR UALA2013053003754

- Difficulty date: May 29, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 42,455 hours, 17,337 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fastener
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE FASTENER ON LT FUSELAGE PANEL 197BB JUST AFT OF LT MAIN GEAR.  PLACED ON DEFERRAL LOOSE SCREW ON PANEL 197BB, SECOND ROW 11 FROM TOP, REF 53-35-00, SEC 601.  REPLACED LOOSE FASTENER ON LT FUSELAGE PANEL 197BB.  FASTNER SECURED.
